Long Beach, California
34.7K views
Not resolved
40 comments

I purchased Keranique three weeks ago and begain using the product. This product contains Minoxidil and other ingredients.

The side effects warning posted on the package does not include popssible headachaches. Since using the product I've been suffering from excruciating head pain 24/7 and cannot find any relief through pain medication. My doctor tells me I have to wait for the product to go out of my system before I will get rid of my headaches. This product is very dangerous also if you have high blood pressure.

I am still suffering from headaches. This product is dangerous.

Monetary Loss: $158.

Do You Have Something To Say ?
Write a review

Comments

You will be automatically registered on our site. Username and password will be sent to you via email.
Post Comment
Anonymous
#1715484

I have been using g Keranique for a year and I absolutely love it! I started losing my hair when I'm menopaused and I have no problem sleeping my hair is thick and it is down past my butt and I absolutely love it and I tell all my friends about keranique and my sister who had breast cancer started using it and her hair started growing back. I'm a believer!!

Anonymous
#1696283

Worst thing you can do to prevent hair loss. It does NOT work.

It is a scam with very Big serious health issues at Stake. Complaint and let public know about this rip off and damaging Product.

FDA a shame on you Approving a trash like this. You should be suit by your lack of efficiency and Extreme negligence approval, in a product that does not work and Causes extremely serious side effects for women health..

Anonymous
#1552782

Apparently, I am one of the people who is allergic to this product. I have had a moderate headache, dizziness and after a few days rapid heart beat. I called and had any further deliveries of Keranique cancelled.

Anonymous
#1521429

Hello, has any one have sores develop in their nasal passages? I have had painful sores in my nose and it been since using? was wondering if any others have experiences this too.

Anonymous
#1553053
@Anonymous

Yes, I do! And a rash all over. It iches like crazy!

Anonymous
#1500748

I am so happy I came across this review, because I do have high blood pressure and do get headaches on occasion. Thank You so much for telling it like it really is for you. Feel better soon.

Anonymous
#1468774

I purchase the Keranique four days ago,and I have high blood pressure,but I thought I could still use it.I have used it twice,and after using it the second time,when I went to bed my head hurt awful,.Woke up next morning my blood pressure higher than normal.I will return it for a refund.

Anonymous
#1635747
@Joan

Minoxidil is used to treat severely high blood pressure (hypertension). You should talk to a healthcare provider or pharmacist regarding side effects of medications. It’s s vasodilator, therefore it would cause low blood pressure Minoxidil can make your heart beat rapidly.

Anonymous
#1433512

I have been taking these for 2 months and had to get off them. I was having aches in my shoulders and racing heart rate.

I thought I was dying, and had to get off them.

Since I quit taking them I feel so much better. Not for everyone and so take at your own risk.

Anonymous
#1614753
@Jennifer Cooley

I purchase this on Black Friday and use it. The second week my heart has rapid heart beat and felt dizziness.

After I found out that cause it then I stop using it and felt a lots better.

But I still has it here and there. I guess I have to wait until the product get off my systems.

Anonymous
#1361608

I am suffering with the same headaches. I am hoping the pain will stop since I stopped using the keranique.

Anonymous
#1333180

Can u please tell me how did u use the Apple Vingar on your hair???

Anonymous
#1326076

Hello all, just want to let you know what kerinaque did to me, gave me anxiety attacks and headache, whenever I put it on my scalp I am awake the whole nite, no sleep at all, when I stopped using it I am ok again, tried on and off and same thing happened, it was aweful

Anonymous
#1376993
@Anonymous

I have been noticing the same thing about the insomnia. No head aches though. I have the light headedness feeling too.

Anonymous
#1314238

I am also experiencing headaches! The first day it was horrible and then the last few days the headaches come right after I spray the product onto my scalp.

They are very bothersome. I sent the product back and told them I would like a refund.

I'm sorry to hear about all of these effects from everyone. It's too bad they sell products like this.

Anonymous
#1312508

I had a similar experience with Keranique. The minoxidil is supposed to end the current hair cycle once applied, then begin a new one.

so wherever you put this product, the hair WILL fall out, then grow back 'stronger'. But no one explains that to the customer. I panicked when MORE of my hair fell out, than before I started using the product. I'll pass on this one.

Found out my hair loss was due to sulfate allergies, and apple cider vinegar grew my hair back in 6 months. bye-bye keranique.

Anonymous
#1313016
@Anonymous

hello, May I ask how did you apply the apple cider vinegar?

Anonymous
#1315665
@Anonymous

Hello, how did you use apple cider vinegar to grow your hair back? I was going to try the keranique line until reading horrible side effects.

Anonymous
#1650518
@Anonymous

Could you please tell me if you rub the apple cider vinegar on your scalp ore drink it? How often and how much please? Thank you!

Anonymous
#1267108

I lost hair as well in the spot where it was thinking. about a week or so after using it ...

one morning, I woke up and my hair was falling out like I had had chemo by the second day.. all the hair in the spot where I had been applying it fell out. ...

I have had the crazy itch..

Didn't stop to think that is could be from the product... I hope I don't develop scabs.

I have ask my store to remove the follicle booster from the shelf. I am not done yet..

This experience has been horrific. I have very long hair... Got compliments all the time. I had one area where it looked as if it was thinning so I got this stuff..

THANK Goodness.. I only put it on that one spot.. or I may be bald.

I called customer service and they said it's normal.. .Like it was nothing.

Said the chemical will cause the hair to fall out because it's not healthy so new hair can grow back.

The guy that answered didn't even ask for my contact information.

THIS STUFF NEEDS TO BE PULLED. I am going to contact the girl that worked at the Ulta store where I got it from.

She actually recommend it . I heard from another girl that this girl doesn't hair much hair... BET this stuff has made her initial problem worst and she is thinking it's helping when it's making her problem worst. I will try my best to find her.....

So I can let her know. If you have any information... You or anyone here.. Let me know ..

I am at a loss about how to get this information out there to people. I have contracted the company... again.

Going to call the Corporate office on Monday. Rae New4rae@aol.com